Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 459, NWS Little Rock, AR

September 27, 2012Independence County, Stone County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Sep 27, 2012, 3:20 PM CDT for Independence County, Stone County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2012, 3:20 PM CDT (20:20 UTC)
Expired
Sep 27, 2012, 4:00 PM CDT
In force
40 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Independence County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 121 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 4:09 PM CDTHAIL 1Batesville, ARREPORT RELAYED THROUGH LOCAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 406 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
406 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS54 KLZK 272020
SVRLZK
ARC063-137-272100-
/O.NEW.KLZK.SV.W.0459.120927T2020Z-120927T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
320 PM CDT THU SEP 27 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
  EXTREME SOUTHEASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 400 PM CDT

* AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTHEAST OF MELROSE...AND MOVING NORTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MELROSE...            BATESVILLE...         MOOREFIELD...
  CUSHMAN...            SANDTOWN...           PFEIFFER...
  JAMES...              GAINESBORO...         BETHESDA...
  LIMEDALE...           HARMONTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3578 9149 3572 9185 3577 9190 3594 9171
      3594 9168
TIME...MOT...LOC 2020Z 229DEG 6KT 3577 9180

$$

62
2 follow-up statements
497 
WWUS54 KLZK 272029
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
329 PM CDT THU SEP 27 2012

ARC063-137-272100-
/O.CON.KLZK.SV.W.0459.000000T0000Z-120927T2100Z/
INDEPENDENCE AR-STONE AR-
329 PM CDT THU SEP 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN STONE AND NORTHWESTERN INDEPENDENCE COUNTIES UNTIL 400
PM CDT...

AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES NORTHEAST OF MELROSE...MOVING EAST AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MELROSE...            BATESVILLE...         MOOREFIELD...
  CUSHMAN...            SANDTOWN...           PFEIFFER...
  JAMES...              GAINESBORO...         BETHESDA...
  LIMEDALE...           HARMONTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3578 9149 3572 9185 3577 9190 3594 9171
      3594 9168
TIME...MOT...LOC 2029Z 250DEG 10KT 3578 9176

$$

62
667 
WWUS54 KLZK 272047
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
347 PM CDT THU SEP 27 2012

ARC137-272057-
/O.CAN.KLZK.SV.W.0459.000000T0000Z-120927T2100Z/
STONE AR-
347 PM CDT THU SEP 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN STONE
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3578 9149 3573 9178 3580 9183 3590 9163
TIME...MOT...LOC 2047Z 250DEG 10KT 3578 9170

$$

ARC063-272100-
/O.CON.KLZK.SV.W.0459.000000T0000Z-120927T2100Z/
INDEPENDENCE AR-
347 PM CDT THU SEP 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
INDEPENDENCE COUNTY UNTIL 400 PM CDT...

AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES WEST OF BATESVILLE...MOVING EAST AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  BATESVILLE...         MOOREFIELD...         PFEIFFER...
  JAMES...              GAINESBORO...         BETHESDA...
  LIMEDALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3578 9149 3573 9178 3580 9183 3590 9163
TIME...MOT...LOC 2047Z 250DEG 10KT 3578 9170

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 2:31 PM CDT, 49 minutes earlier.

Area forecast discussion, Sep 27, 2:31 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
231 PM CDT THU SEP 27 2012

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

LINE OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED IN WESTERN
ARKANSAS THIS AFTERNOON...STRETCHING FROM MOUNTAIN HOME DOWN
THROUGH RUSSELLVILLE AND NORTH OF MENA. THESE STORMS ARE ROUGHLY
ALIGNED WITH THE COLD FRONT THAT HAS BEEN DISCUSSED OVER THE PAST
FEW DAYS. THEY WILL GRADUALLY SLIDE EAST WITH TIME...BUT BEST
COVERAGE REGENERATION OF STORMS WILL BE IN SOUTHWEST ARKANSAS
WHERE FORCING ALONG THE FRONTAL BOUNDARY IS A LITTLE GREATER.

AS FOR THE REST OF THE SHORT TERM...MADE SOME SIGNIFICANT
ADJUSTMENTS TO THE FORECAST THIS AFTERNOON. THE BIGGEST CHANGES
WERE MAINLY IN THE POP GRIDS. CONVECTIVE COVERAGE IS BETTER TODAY
THAN YESTERDAY...BUT RAINFALL OVER THE NEXT DAY OR TWO WILL STILL
BE CONVECTIVE IN NATURE AND THUS WILL BE HIT/MISS FOR MANY
LOCATIONS. AS SUCH...CHANGED PRECIP MENTION TO COVERAGE WORDING
THROUGH FRIDAY AFTERNOON TO INDICATE SCATTERED SHOWERS AND
THUNDERSTORMS INSTEAD OF PROBABILITY WORDING. HAVE LITTLE DOUBT
ABOUT PRESENCE OF CONVECTION...JUST NOT SURE COVERAGE OF STORMS
WOULD BE HIGH ENOUGH TO INDICATED LIKELY/CATEGORICAL POPS. FROM
FRIDAY EVENING ONWARD...WENT BACK TO PROBABILITY WORDING. TRENDED
FORECAST TOWARDS THE NAM WHICH HAS DONE A DECENT JOB AT DEPICTING
AREAS OF SHOWERS/TSTMS THUS FAR TODAY...AND DID WELL YESTERDAY
TOO. AS THE AFOREMENTIONED COLD FRONT MOVES SOUTH INTO ARKANSAS BY
TOMORROW MORNING...AND THEN SOUTH OF ARKANSAS BY SATURDAY...THE
NAM DEPICTS PRECIP MAXIMA THIS EVENING AND THEN AGAIN ALONG/AHEAD
OF THE FRONT IN CENTRAL ARKANSAS TOMORROW AFTERNOON. ONCE THE
FRONT MOVES SOUTH OF THE STATE BY TOMORROW EVENING...THE NAM SHOWS
LITTLE PRECIP IN THE FORECAST AREA. CONTRAST THIS TO THE SLOWER
MOVING GFS WHICH SHOW PRECIP LINGERING NORTH OF THE FRONT WELL
INTO SUNDAY. THE EURO HAS TRENDED TOWARDS THE NAM SOLUTION OVERALL
SO CONFIDENCE HAS GROWN IN THE FASTER SOLUTION.

THE ONE CAVEAT TO MENTION WOULD BE THAT MODELS ARE TRYING TO FORM
A CLOSED LOW EARLY NEXT WEEK...SEE LONG TERM DISCUSSION...JUST
SOUTH OF THE STATE. DEPENDING ON PLACEMENT OF THIS FEATURE...SOME
WRAP-AROUND TYPE PRECIP COULD FALL IN SRN ARKANSAS INTO SUNDAY.
HOWEVER...AS MENTIONED...COARSE MODELS LIKE THE EURO HAVE BEEN
TRENDING TOWARDS THE SOUTHERN/FASTER SOLUTION SO WILL KEEP THINGS
DRY ON SUNDAY.

OTHERWISE NOT MANY SIGNIFICANT CHANGES WERE MADE. TEMPERATURES
WILL FALL TO NEAR NORMAL VALUES TOMORROW THANKS TO INCREASED CLOUD
COVER AND SCATTERED SHOWERS. BEHIND THE FRONT...A SLIGHTLY COOLER
AIR MASS WILL COUNTERACT CLEARING SKIES TO KEEP TEMPS AROUND OR
SLIGHTLY BELOW NORMAL FOR SATURDAY AND SUNDAY.

&&

.LONG TERM...MONDAY THROUGH THURSDAY

MODELS ARE IN FAIR AGREEMENT ON DEVELOPING A CLOSED LOW ALOFT AND
MOVING IT ACROSS THE ARKLATEX REGION DURING THE EXTENDED
TERM...BEFORE IT EVENTUALLY TRANSITIONS TO A SHORTWAVE AND MOVES OFF
TO THE EAST OF THE AREA.  THERE REMAINS A BIT OF DISAGREEMENT ON THE
POSITIONING OF THE LOW AS WELL AS ANY PRECIPITATION FIELDS
ASSOCIATED WITH IT...WITH PRECIP CHANCES MAINLY ON WEDNESDAY AND
THURSDAY. THE GFS IS BRINGING GREATER CHANCES FOR PRECIPITATION TO
THE AREA AND THE ECMWF IS DRIER.

BECAUSE OF THESE UNCERTAINTIES I HAVE OPTED TO PLACE RELATIVELY LOW
POPS ACROSS THE AREA ON WEDNESDAY AND THURSDAY...MAINLY IN THE 15 TO
20 PERCENT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     66  80  61  74 /  50  60  50  30
CAMDEN AR         66  89  66  81 /  20  20  40  60
HARRISON AR       64  77  61  73 /  60  70  50  20
HOT SPRINGS AR    66  87  65  78 /  30  40  40  50
LITTLE ROCK   AR  67  86  65  77 /  30  50  40  40
MONTICELLO AR     66  89  66  81 /  10  30  30  60
MOUNT IDA AR      65  86  65  77 /  30  40  50  50
MOUNTAIN HOME AR  64  77  61  74 /  60  70  50  20
NEWPORT AR        66  82  61  75 /  50  60  50  30
PINE BLUFF AR     66  88  66  79 /  20  30  40  50
RUSSELLVILLE AR   66  83  63  75 /  40  60  50  40
SEARCY AR         66  84  63  76 /  40  60  50  30
STUTTGART AR      66  86  65  78 /  30  40  40  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...64 / LONG TERM...53
Hazardous weather outlook, Sep 27, 5:00 AM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT THU SEP 27 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU SEP 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN ARKANSAS TODAY.
SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. THUNDERSTORMS WILL
BECOME MORE LIKELY TONIGHT AS THE COLD FRONT MOVES SLOWLY SOUTH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLOW MOVING COLD FRONT WILL MOVE THROUGH ARKANSAS FRIDAY AND
SATURDAY. THIS WILL BRING A GOOD CHANCE OF THUNDERSTORMS TO THE
STATE. LATEST DATA SUGGESTS THAT THE MOST RAINFALL WILL FALL IN THE
NORTH AND RANGE FROM 1 TO 2 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Sep 27, 3:16 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
316 PM CDT THU SEP 27 2012

ARZ014-016-272100-
INDEPENDENCE AR-STONE AR-
316 PM CDT THU SEP 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN STONE AND
NORTHWESTERN INDEPENDENCE COUNTIES UNTIL 400 PM CDT...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF MELROSE...MOVING EAST AT 5
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MELROSE...            BATESVILLE...         SALADO...
  MOOREFIELD...         SANDTOWN...           PFEIFFER...
  MARCELLA...           LOCUST GROVE...       JAMES...
  DESHA...              BETHESDA...           RAMSEY HILL...
  LIMEDALE...           HARMONTOWN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3572 9154 3571 9186 3579 9189 3594 9166
      3594 9164
TIME...MOT...LOC 2016Z 249DEG 5KT 3577 9181

62
Special weather statement, Sep 27, 3:20 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
320 PM CDT THU SEP 27 2012

ARZ014-023-024-272105-
CLEBURNE AR-STONE AR-VAN BUREN AR-
320 PM CDT THU SEP 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VAN BUREN...SOUTHWESTERN
STONE AND NORTHWESTERN CLEBURNE COUNTIES UNTIL 400 PM CDT...

AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF CLINTON...MOVING EAST AT 10
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD BAY...      CLINTON...            SHIRLEY...
  RUSHING...            SANDIFF...            PEE DEE...
  PAYNE MTN...          OLD BOTKINBURG...
  MILL CREEK REC AREA...                      JOHN HENRY MTN...
  HOOTEN HOLLOW...      HOLLY MTN...          HOLLEY MTN AIRPARK...
  EGLANTINE...          DOUGHERTY MTN...      DODD MTN...
  CLINTON MUNI ARPT...  CLINTON MTN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3578 9225 3557 9220 3558 9245 3568 9250
TIME...MOT...LOC 2020Z 259DEG 9KT 3564 9240

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 7:27 PM CDTSpecial Weather StatementLZKBoone28 min
Sep 26, 8:24 PM CDTSpecial Weather StatementLZKMarion46 min
Sep 26, 9:18 PM CDTSpecial Weather StatementLZKFulton47 min
Sep 26, 10:23 PM CDTSpecial Weather StatementLZKFulton47 min
Sep 27, 1:21 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Yell24 min
Sep 27, 3:16 PM CDTSpecial Weather StatementLZKIndependence44 min
Sep 27, 3:20 PM CDTSpecial Weather StatementLZKVan Buren45 min
Sep 27, 3:53 PM CDTSpecial Weather StatementLZKCleburne47 min
Sep 27, 4:00 PM CDTSevere Thunderstorm WarningLZKIndependence45 min
Sep 27, 4:46 PM CDTSpecial Weather StatementLZKJackson59 min
Sep 27, 4:49 PM CDTSpecial Weather StatementLZKConway46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.